Skip to Content

Does the use of this drug cause hair loss or thinning?

Question is Closed
Report Favorite

Answers (1)

16 Apr 2010

That should not cause hair loss or thinning,so you should be ok,hope this helps

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does Lisinopril cause increased hair loss? Since starting it my hair loss has intensified?

I have had normal hair thinning with age, but the last month I lose much more than is normal for me. Very noticeable thinning but strangely enough ...

1 answer 20 Aug 2010

Alopecia - Should Aldactone be prescribed for thinning hair loss on the scalp?

I was prescribed Aldactone for thinning hair, result is all my body hair has dissapeared and hair on head accelerated loss at alarming rate

1 answer 21 Dec 2010

What is an alternative drug for estradiol valerate which has not hair-loss as an adverse effect?

The patient is a 29 yr old female who uses estradiol valerate and medroxyprogestrone probably for secondary amenorrhea and hormone imbalance. she ...

1 answer 4 Feb 2011

Has anyone experienced hair loss because of Adderall?

My hair has been gradually thinning for twenty years, but I have experienced more rapid hair loss since beginning Adderall six months ago. I know ...

1 answer 4 Dec 2015

I have been on Iressa (250 mg) for 6 months with dose being reduced to taking pill every other day 2

... months ago. I noticed that I was losing my hair. Hair thinning or loss is not listed as a side-effect of iressa, but I am definitely thinning ...

1 answer 5 Mar 2016